The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Arnold, F

Gaffney, E. A. and Pugh, K. and Maini, P. K. and Arnold, F. (2002) Investigating a simple model of cutaneous wound healing angiogenesis. Journal of Mathematical Biology, 45 (4). pp. 337-374.

Olsen, L. and Sherratt, J. A. and Maini, P. K. and Arnold, F. (1997) A mathematical model for the capillary endothelial cell-extracellular matrix interactions in wound-healing angiogenesis. IMA Journal of Mathematics Applied Medicine & Biology, 14 (4). pp. 261-281.

Gaffney, E

Gaffney, E. A. and Pugh, K. and Maini, P. K. and Arnold, F. (2002) Investigating a simple model of cutaneous wound healing angiogenesis. Journal of Mathematical Biology, 45 (4). pp. 337-374.

Maini, P

Gaffney, E. A. and Pugh, K. and Maini, P. K. and Arnold, F. (2002) Investigating a simple model of cutaneous wound healing angiogenesis. Journal of Mathematical Biology, 45 (4). pp. 337-374.

Olsen, L. and Sherratt, J. A. and Maini, P. K. and Arnold, F. (1997) A mathematical model for the capillary endothelial cell-extracellular matrix interactions in wound-healing angiogenesis. IMA Journal of Mathematics Applied Medicine & Biology, 14 (4). pp. 261-281.

Olsen, L

Olsen, L. and Sherratt, J. A. and Maini, P. K. and Arnold, F. (1997) A mathematical model for the capillary endothelial cell-extracellular matrix interactions in wound-healing angiogenesis. IMA Journal of Mathematics Applied Medicine & Biology, 14 (4). pp. 261-281.

Pugh, K

Gaffney, E. A. and Pugh, K. and Maini, P. K. and Arnold, F. (2002) Investigating a simple model of cutaneous wound healing angiogenesis. Journal of Mathematical Biology, 45 (4). pp. 337-374.

Sherratt, J

Olsen, L. and Sherratt, J. A. and Maini, P. K. and Arnold, F. (1997) A mathematical model for the capillary endothelial cell-extracellular matrix interactions in wound-healing angiogenesis. IMA Journal of Mathematics Applied Medicine & Biology, 14 (4). pp. 261-281.

This list was generated on Sun Aug 31 11:19:16 2014 BST.